# SDR WX0500026

- Difficulty date: March 1, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49910
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAS - MAINTENANCE REPORTED EMERGENCY OVERHEAD LIGHT INOPERATIVE AT ROW 14.  MAINTENANCE RELAMPED THE EMERGENCY OVERHEAD LIGHT, SYSTEM OPERATIONALLY CHECKS GOOD IAW AMM 33-53-01.  AIRCRAFT RETURNED TO SERVICE.
